Average of complete joint weight enumerators and self-dual codes

Himadri Shekhar Chakraborty*, Tsuyoshi Miezaki

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


In this paper, we give a representation of the average of complete joint weight enumerators of two linear codes of length n over Fq and Zk in terms of the compositions of n and their distributions in the codes. We also obtain a generalization of the representation for the average of g-fold complete joint weight enumerators of codes over Fq and Zk. Finally, the average of intersection numbers of a pair of Type III (resp. Type IV) codes, and its second moment are found.

Original languageEnglish
Pages (from-to)1241-1254
Number of pages14
JournalDesigns, Codes, and Cryptography
Issue number6
Publication statusPublished - 2021 Jun
Externally publishedYes


  • Codes
  • Equivalence
  • Weight enumerators

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science Applications
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'Average of complete joint weight enumerators and self-dual codes'. Together they form a unique fingerprint.

Cite this